# SDR PNSA060101

- Difficulty date: January 2, 2006
- Submitted: January 5, 2006
- Operation: Air carrier
- Aircraft: N650PA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC775B
- Aircraft time: 31,531 hours, 20,824 cycles
- Engine: Garrtt TPE33111U
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 50073971
- Part serial: FEB88201
- Condition: Broken
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, WHEN GEAR SELECTED UP THE LT MAIN LANDING GEAR IN TRANSIT LIGHT STAYED ILLUMINATED. AIRCRAFT RETURNED TO DEPARTURE WHERE MAINTENANCE FOUND LT WHEEL INNER RIM HAD FAILED.
